# SDR REXA2012120701752

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 177,190 hours, 15,174 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Unknown
- Location: Cabin Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A NO SMOKING/FASTEN SEAT BELT SIGN IN GALLY NEEDS COVER REPLACED. 2LA007353-50.  OPS CHECK OK.  REMOVED AND REPLACED F/A GALLEY NO SMOKING LIGHT IAW CRJ200 AMM 33-24-00.  THIS CLOSES OUT DM 76112.
